# SDR AU970151

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320A2B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: L4251627A
- Condition: Worn
- Location: Recip Eng
- Component: Lyc, O320A2B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CAMSHAFT CAM LOBES WORN BEYOND LIMITS - ALL CYLINDERS AND ASSOCIATED PARTS UNSERVICEABLE
